Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Reoccuring tiredness, stress, headache, diarrhea, spreading skin hypersensitivity, then ache. Then subsides. Problem?

Hi. My name is Melita. For many years I have experienced this off and on. Normally if I am over tired, stressed or run down. Normally starts of with a feeling of complete unwellness and a massive headache and diarrhea, sometimes nausea. Then on one part of my body, usually arm, leg, foot. Have had it on bum and leg. My skin becomes really sensitive, like a severe sunburn. Can't touch it and it spreads over the area. Then the area starts to ache badly. After a time of app 12hrs sometimes longer it goes away. I can get it a few times regularly or not have it for months.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi good morning melita
i hope you are fine
as per your complaint i feel you r suffering from mental stress or mental fatigue
i think you dont have any pathological problems
you should consult psychologist or a experienced homoeopathic physician who will help you to solve this problems
if you r worried ,tense,feel stress you may get this type of symptoms
dont worry and take proper advise you will get well soon
Answered: Fri, 17 May 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor